# SDR YENA2023112201444

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,821 hours, 23,093 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 38E935
- Part serial: 831
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 83,833 hours, 30,317 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2439, LGA-JFK. 'WING A.ICE SYS FAULT ECAM IT WOULD APPEAR VALVE NEVER OPEN BECAUSE FAULT LIGHT IN WING ANTI-ICE BUTTON REMAINED ILLUMINATED AFTER INITIAL BUTTON PRESS AND NEVER EXTINGUISHED, SYSTEM FAULT IMMEDIATELY AFTER BEING TURNED ON. INCREASE POWER DID NOT HELP; REMOVED AND REPLACED L/H WING ANTI-ICE VALVE (9DL) PER AMM 30-11-51. CHECK NORMAL.'
